78
Views
1
CrossRef citations to date
0
Altmetric
Regular Papers

High-frequency asymptotics for the modified Helmholtz equation in a quarter-plane

&
Pages 1927-1938 | Received 15 Sep 2010, Accepted 21 Oct 2010, Published online: 15 Feb 2011
 

Abstract

We study the high-frequency asymptotics for the solution of the modified Helmholtz equation, in a quarter plane and subject to a specific Neumann condition, as an illustration of the procedure to extract the asymptotics via Fokas' transform method. The approach is based on Fokas' integral representation of the solution. Full asymptotic expansions of the solution are obtained by using Watson's lemma and the method of steepest descents for definite integrals.

AMS Subject Classifications::

Acknowledgements

This research was supported in part by the National Natural Science Foundation of China under grant numbers 10471154 and 10871212.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,361.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.